i am 20 5'8 female and diagnosed severely depressed. i am over weight and use to eat my emotions until about a week ago really, but i realized it was time for a change so i went to my dr he put me on adipex he said to take it for 6 days only a half a pill until the 7th day then start a whole pill, he said i would not feel much of a change only taking a half of pill which i did not i didnt walk for like the first few days and then i just felt i wasnt just gonna lose weight setting around all day so i started out a mile then following day 2 miles then 3 miles and on the 4th day which is today i am going to walk 4 miles. i am day 2 on the whole pill and i honestly feel it is me making the change not the medicine i dont have that boost of energy the dr said i would have and i am only eating 1200 calories a day but usually i dont eat that much i stay around 800 calories could this be why im not energized like i should be because im not eating enough or could it be that i am on anti-bio-tics for an ear infection i only have three days left of them and have a 10 day script could that be a reason why i dont have energy or could it be the medicine just not working, my stomach is hungry sometimes but i dont eat i wont go over that 1200 cal. the last two days ive had to eat after my 2 and 3 mile walk because ive felt like i am going to puke maybe from not eating enough and then walking, and the energy i get for walking is me telling myself i can do it and when my legs start to ache and hurt i replay all the things hurtful that has been said to me over th eyears about my weight and it strives me to finish the miles im doing that day! i really do not know what to do can someone please help me, thanks.
19 Apr 2012
I have to say, you have one strong will. Just making up your mind you're going to make yourself walk like that and not eat much. You might be cutting your calories too low, you need calories to burn calories. 800 is barely enough to function at all. 1200 sound better, and easier for you to stay on on the long haul. I can't find anything that says adipex interacts with antibiotics. I wish you lots of luck with your weightloss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take about 1/2 to 3/4 of the 37.5 mg Adipex (Phentermine)pill daily for appetite suppressant as prescribed by my doctor, but want to add in the ...
1 answer • 9 Sep 2010
Im on wellbutrin an trying to phase off the epilim. Haven't found a mood stabiliser yet..my next appointment with doc will tell me more. Epilim ...
1 answer • 5 Jul 2014